# SDR UIEA2012120500540

- Difficulty date: December 5, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 70,679 hours, 17,909 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Part number: 38001606
- Condition: Leaking
- Location: Oxygen Mask
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S O2 MASK STARTED LEAKING OXYGEN.  REPLACED FLEXIABLE HOSE BELOW O2 MASK.  OPS AND LEAK CHECKED GOOD.  INSTALLED IAW AMM 20-10-10.
